swampmermaid (swampmermaid) wrote in vaginapagina,
swampmermaid
swampmermaid
vaginapagina

  • Mood:

My VJ hates me. :(

Hey SuperStars,
Can someone please, please help me?
I got diagnosed with BV waay back in September 2011, finished the course of antibiotics, and it came back after a few days. I went back to the doctor in December (I know, I let it wait longer than I probably should have. >_<), got another round of antibiotics, but this time, I was diagnosed with both BV AND a yeast infection. I finished both rounds of antibiotics, but the itching was still there, so I went back for yet another appointment. This time, it was just a YI, so I was given a Diflucan and used the 3 day Monistat cream in tandem with it. My YI STILL wouldn't go away, so I went back again, and was subsequently tested for HPV-2, gonorrhea and syphilis. I was also given two Diflucan pills and used the 7 day Monistat with it.

Everything came back negative on my tests, and a few days after treatment, my YI is still there. I went back this last Tuesday (coincidentally, Valentine's Day), and was given nystatin powder and another 2 pill round of Diflucan (I was originally prescribed the nystatin pill to insert vaginally along with the powder, but my pharmacy was out of stock :/). Would it be safe to use the Monistat 7-day cream with the Diflucan and nystatin powder externally?

Today, I went in for another blood test, this time to test for diabetes. I don't understand why this is still going on, and it's ruining my life. I've been taking acidophilus supplements, garlic supplements, and folic acid, and nothing seems to work. I wash my underwear in hot (boiling) water, haven't been using soap/perfume, wear loose-fitting clothes, the full nine yards. I'm not sexually active (haven't been for about 7 months, and it's been 7 months of vaginal hell) and haven't been m-bating. Does anyone have any idea what's going on down there/have any other suggestions for getting rid of this? I feel like I've tried everything. I know YIs are such a common thing on here (and I'm really sorry if someone has posted about this before; I just need some advice) but this has made my life a living hell. Anyone else having the same problem? I feel so depressed, alone, and scared. :(

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments